Alert archive / Kansas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 89, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 21, 2020, 1:58 AM CDT for Barber County, Pratt County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2020, 1:58 AM CDT (06:58 UTC)
- Expired
- Jun 21, 2020, 2:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barber County, KS, Pratt County, KS
The radar
The Vance AFB radar (KVNX), 71 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2145 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
687
WUUS53 KDDC 210658
SVRDDC
KSC007-151-210745-
/O.NEW.KDDC.SV.W.0089.200621T0658Z-200621T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
158 AM CDT Sun Jun 21 2020
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Barber County in south central Kansas...
Southeastern Pratt County in south central Kansas...
* Until 245 AM CDT.
* At 157 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Nashville to near Aetna, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Medicine Lodge, Kiowa, Hardtner, Sharon, Hazelton and Isabel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9889 3703 9893 3762 9849 3760 9846
3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0657Z 325DEG 33KT 3735 9834 3701 9892
HAIL...<.75IN
WIND...60MPH
$$
RUSSELL2 follow-up statements
426
WWUS53 KDDC 210710
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
210 AM CDT Sun Jun 21 2020
KSC007-151-210745-
/O.CON.KDDC.SV.W.0089.000000T0000Z-200621T0745Z/
Barber KS-Pratt KS-
210 AM CDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR BARBER AND SOUTHEASTERN PRATT COUNTIES...
At 210 AM CDT, severe thunderstorms were located along a line
extending from near Nashville to 7 miles southeast of Aetna, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Medicine Lodge, Kiowa, Hardtner, Sharon, Hazelton and Isabel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9889 3703 9893 3762 9849 3760 9846
3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0710Z 319DEG 19KT 3739 9838 3701 9886
HAIL...<.75IN
WIND...60MPH
$$
JJOHNSON933
WWUS53 KDDC 210736
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
236 AM CDT Sun Jun 21 2020
KSC007-151-210746-
/O.EXP.KDDC.SV.W.0089.000000T0000Z-200621T0745Z/
Barber KS-Pratt KS-
236 AM CDT Sun Jun 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR BARBER AND SOUTHEASTERN PRATT
COUNTIES WILL EXPIRE AT 245 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3700 9889 3703 9893 3762 9849 3760 9846
3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0736Z 325DEG 33KT 3721 9822 3683 9870
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:04 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 21, 12:04 AM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1204 AM CDT Sun Jun 21 2020 ...Updated Aviation... .SHORT TERM...(This evening through Sunday) Issued at 324 PM CDT Sat Jun 20 2020 A few storms may form this afternoon across portions of the CWA. If this occurs, the strongest storms will be capable of producing small hail and wind gusts around 50 mph. These storms are then expected to dissipate this evening as they slide southeast into Oklahoma. Dry conditions and decreasing cloudiness is then expected for the remainder of the night. A better chance of storms are expected tomorrow as an upper level shortwave moves through the area. These storms are expected to form along a frontal boundary across west central Kansas in the afternoon then slide southeast into central Kansas by tomorrow evening. A few of these storms are expected to become severe with large hail, damaging winds, and an isolated tornado being the main concern. As for temperatures, lows tonight are expected to dip into the low to mid 60s with highs tomorrow reaching into the low 90s. .LONG TERM...(Sunday night through Saturday) Issued at 324 PM CDT Sat Jun 20 2020 Thunderstorm chances are anticipated each afternoon/evening across portions of western Kansas through the long term period. This is due to weak shortwaves moving down through northwest flow aloft, ample moisture in the atmosphere, and frontal boundaries being the focal point of convection at the surface. Temperatures will generally reach into the upper 80s to low 90s with lows dipping into the upper 50s to upper 60s. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1201 AM CDT Sun Jun 21 2020 VFR conditions through 18Z for all TAF sites. After 18Z thunderstorms are expected to break out across north central and northwest Kansas and then expand and move southeast through 00Z. TEMPOs for passing storms are included for HYS, DDC, and GCK. Storms should they develop and pass over the airports will have the potential for straight line wind gusts 50-60 kts. && .PRELIMINARY POINT TEMPS/POPS... DDC 63 92 62 90 / 30 70 40 10 GCK 61 92 61 90 / 10 60 10 10 EHA 62 95 62 95 / 10 0 0 10 LBL 62 95 62 93 / 10 40 0 10 HYS 63 92 63 88 / 30 60 30 20 P28 65 92 66 92 / 20 60 100 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...Tatro
Hazardous weather outlook, Jun 20, 2:02 AM CDT, 23 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 202 AM CDT Sat Jun 20 2020 KSZ030-031-043>046-061>066-074>081-084>090-210715- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 202 AM CDT Sat Jun 20 2020 /102 AM MDT Sat Jun 20 2020/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Days 2-7 Discussion ------------------- Strong to severe thunderstorms will be possible across central and eastern portions of southwest Kansas late Sunday afternoon into Sunday evening. Large hail and damaging winds will be the main hazards with isolated tornadoes a possibility. An active pattern will continue through the week with thunderstorm chances virtually each day. Days 2-7 Hazards ---------------- * Sunday - Lightning: Elevated risk - Severe thunderstorm: Elevated risk - Excessive heat: Limited risk * Monday - Lightning: Elevated risk - Excessive heat: Limited risk * Tuesday - Lightning: Limited risk * Wednesday - Lightning: Limited risk * Thursday - Lightning: Limited risk - Non thunderstorm wind: Limited risk * Friday - Lightning: Limited risk - Excessive heat: Limited risk - Non thunderstorm wind: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/crh/ghwo?sid=ddc
In the hours before
Local storm report, Jun 20, 11:21 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1121 PM CDT SAT JUN 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 3 E DODGE CITY 37.76N 99.97W
06/20/2020 M1.00 INCH FORD KS NWS EMPLOYEE
&&
RBSpecial weather statement, Jun 20, 11:29 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1129 PM CDT Sat Jun 20 2020
KSZ078>080-210515-
Kiowa KS-Edwards KS-Ford KS-
1129 PM CDT Sat Jun 20 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FORD...NORTHWESTERN
KIOWA...SOUTHEASTERN HODGEMAN AND SOUTHWESTERN EDWARDS COUNTIES UNTIL
1215 AM CDT...
At 1129 PM CDT, Doppler radar was tracking a strong thunderstorm near
Windhorst, moving southeast at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Offerle, Windhorst and Bellefont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3790 9976 3791 9961 3791 9957 3792 9957
3792 9955 3778 9938 3767 9963
TIME...MOT...LOC 0429Z 316DEG 7KT 3783 9959
RUSSELLLocal storm report, Jun 20, 11:40 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1140 PM CDT SAT JUN 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM HAIL FT. DODGE 37.74N 99.94W
06/20/2020 E1.25 INCH FORD KS PUBLIC
&&
GTLocal storm report, Jun 21, 12:39 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1239 AM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 10 NNW COLDWATER 37.40N 99.38W
06/20/2020 E1.00 INCH KIOWA KS PUBLIC
0525 PM HAIL 8 NW WILMORE 37.41N 99.31W
06/20/2020 E0.70 INCH KIOWA KS PUBLIC
0650 PM HAIL 9 WSW TREGO CENTER 38.85N 100.06W
06/20/2020 E0.50 INCH TREGO KS PUBLIC
0700 PM HAIL 8 SW NESS CITY 38.39N 100.02W
06/20/2020 E1.00 INCH NESS KS PUBLIC
0710 PM HAIL TREGO CENTER 38.89N 99.89W
06/20/2020 E1.00 INCH TREGO KS PUBLIC
0726 PM TSTM WND GST 7 S NESS CITY 38.35N 99.90W
06/20/2020 E60 MPH NESS KS PUBLIC
SEVERAL SMALL LIMBS DOWNED.
0726 PM HAIL 8 S NESS CITY 38.34N 99.90W
06/20/2020 E1.00 INCH NESS KS PUBLIC
0730 PM HAIL 8 SSE NESS CITY 38.35N 99.85W
06/20/2020 E1.00 INCH NESS KS PUBLIC
0732 PM HAIL 8 SSE NESS CITY 38.35N 99.85W
06/20/2020 E1.00 INCH NESS KS PUBLIC
0745 PM HAIL 13 N ELLIS 39.12N 99.54W
06/20/2020 E1.75 INCH ELLIS KS PUBLIC
0835 PM HAIL 12 SE BEELER 38.31N 100.06W
06/20/2020 E1.75 INCH NESS KS PUBLIC
0838 PM HAIL 6 NNW HANSTON 38.20N 99.75W
06/20/2020 E2.00 INCH HODGEMAN KS PUBLIC
0846 PM HAIL HANSTON 38.13N 99.71W
06/20/2020 M1.25 INCH HODGEMAN KS PUBLIC
0908 PM HAIL 11 N JETMORE 38.24N 99.90W
06/20/2020 M1.00 INCH HODGEMAN KS PUBLIC
0910 PM HAIL 8 WSW NESS CITY 38.39N 100.02W
06/20/2020 E1.25 INCH NESS KS PUBLIC
0910 PM HEAVY RAIN NESS CITY 38.45N 99.91W
06/20/2020 M2.00 INCH NESS KS PUBLIC
0914 PM HAIL 8 N JETMORE 38.20N 99.90W
06/20/2020 M1.00 INCH HODGEMAN KS PUBLIC
0921 PM HAIL 6 N JETMORE 38.18N 99.90W
06/20/2020 M1.00 INCH HODGEMAN KS PUBLIC
0927 PM HAIL 4 N JETMORE 38.15N 99.90W
06/20/2020 M1.50 INCH HODGEMAN KS PUBLIC
0930 PM HAIL HANSTON 38.12N 99.71W
06/20/2020 M1.50 INCH HODGEMAN KS PUBLIC
REPORT WAS FROM SOCIAL MEDIA. PICTURE
INCLUDED WITH THE REPORT.
1105 PM HAIL 5 N DODGE CITY 37.83N 100.02W
06/20/2020 M0.88 INCH FORD KS NWS EMPLOYEE
1110 PM TSTM WND GST 5 N DODGE CITY 37.83N 100.02W
06/20/2020 E60 MPH FORD KS NWS EMPLOYEE
1115 PM HAIL 3 E DODGE CITY 37.76N 99.97W
06/20/2020 M1.00 INCH FORD KS NWS EMPLOYEE
&&Special weather statement, Jun 21, 1:15 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Dodge City KS
115 AM CDT Sun Jun 21 2020
KSZ088-210715-
Clark KS-
115 AM CDT Sun Jun 21 2020
...SIGNIFICANT WEATHER ADVISORY FOR CLARK COUNTY UNTIL 215 AM CDT...
At 114 AM CDT, Doppler radar was tracking a strong thunderstorm near
Clark State Lake, moving south at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Ashland, Sitka, Clark State Lake and Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3746 9995 3746 9961 3715 9957 3702 9955
3701 9996
TIME...MOT...LOC 0614Z 344DEG 22KT 3732 9976
RUSSELLSpecial weather statement, Jun 21, 1:20 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Dodge City KS
120 AM CDT Sun Jun 21 2020
KSZ080-081-090-210715-
Pratt KS-Barber KS-Kiowa KS-
120 AM CDT Sun Jun 21 2020
...SPECIAL WEATHER STATEMENT...
At 120 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Isabel to near Croft. Movement was south
at 15 mph.
Pea size hail will be possible with these storms.
Locations impacted include...
Pratt, Haviland, Sawyer, Cullison, Isabel, Coats, Lake City, Sun
City, Cairo, Wellsford and Croft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3733 9841 3735 9897 3766 9912 3767 9846
3739 9846 3738 9841
TIME...MOT...LOC 0620Z 341DEG 12KT 3751 9849 3755 9904
RUSSELLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:02 PM CDT | Special Weather Statement | DDC | Trego | 43 min |
| Jun 20, 7:31 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 59 min |
| Jun 20, 7:35 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 40 min |
| Jun 20, 8:24 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 51 min |
| Jun 20, 8:28 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 62 min |
| Jun 20, 9:04 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 41 min |
| Jun 20, 9:14 PM CDT | Flash Flood Warning | DDC | Hodgeman, Ness | 5 hr |
| Jun 20, 9:51 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Pawnee | 39 min |
| Jun 20, 10:08 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 52 min |
| Jun 20, 10:34 PM CDT | Special Weather Statement | DDC | Edwards | 41 min |
| Jun 20, 10:48 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 42 min |
| Jun 20, 10:56 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 49 min |
| Jun 20, 11:06 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 39 min |
| Jun 20, 11:14 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 46 min |
| Jun 20, 11:29 PM CDT | Special Weather Statement | DDC | Edwards | 46 min |
| Jun 20, 11:45 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa | 45 min |
| Jun 20, 11:48 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 42 min |
| Jun 21, 12:36 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa, Meade | 39 min |
| Jun 21, 1:15 AM CDT | Special Weather Statement | DDC | Clark | 60 min |
| Jun 21, 1:20 AM CDT | Special Weather Statement | DDC | Pratt | 55 min |
| Jun 21, 1:36 AM CDT | Severe Thunderstorm Warning | DDC | Clark | 39 min |
| Jun 21, 2:02 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 58 min |
| Jun 21, 2:37 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 38 min |
| Jun 21, 3:09 PM CDT | Special Weather Statement | DDC | Ellis | 51 min |
| Jun 21, 3:14 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott, Trego | 61 min |
| Jun 21, 3:35 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 40 min |
| Jun 21, 3:46 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman, Lane, Ness | 29 min |
| Jun 21, 3:56 PM CDT | Special Weather Statement | DDC | Ellis | 49 min |
| Jun 21, 4:09 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 51 min |
| Jun 21, 4:14 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman, Lane, Ness, Scott | 61 min |
| Jun 21, 4:42 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 48 min |
| Jun 21, 4:52 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 53 min |
| Jun 21, 4:59 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee, Rush | 46 min |
| Jun 21, 5:01 PM CDT | Special Weather Statement | DDC | Stevens | 44 min |
| Jun 21, 5:05 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 40 min |
| Jun 21, 5:16 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman, Ness | 44 min |
| Jun 21, 5:30 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Gray, Kiowa, Meade | 60 min |
| Jun 21, 5:34 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Kearny | 41 min |
| Jun 21, 5:39 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 36 min |
| Jun 21, 5:41 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush, Stafford | 64 min |
| Jun 21, 5:42 PM CDT | Flash Flood Warning | DDC | Ford, Gray, Hodgeman | 4 hr |
| Jun 21, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 44 min |
| Jun 21, 6:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Meade | 67 min |
| Jun 21, 6:14 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell, Seward | 61 min |
| Jun 21, 6:17 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Edwards, Kiowa, Pawnee, Pratt, Stafford | 58 min |
| Jun 21, 6:36 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 39 min |
| Jun 21, 6:56 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Kiowa, Pratt | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.